# SDR SWAA2022100548326

- Difficulty date: August 30, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Out Of Position
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'CUSTOMER REQUEST' L2 DOOR SLIDE SKIRT HANGING TOO LOW / [01] RE-POSITIONED L-2 DOOR SLIDE SKIRT IN REF TO MT-725-61-06. NO FURTHER MAINTENANCE REQUIRED.;[02] VERIFIED STEP 1; SLIDE SKIRT PROPERLY TUCKED
